Alert archive / Nebraska / Tornado Warnings in 2011

Tornado Warning 69, NWS Hastings, NE

July 5, 2011York County, Nebraska

NWS Hastings, NE issued this tornado warning at Jul 5, 2011, 5:03 PM CDT for York County, Nebraska. It was in force for 27 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2011, 5:03 PM CDT (22:03 UTC)
Expired
Jul 5, 2011, 5:30 PM CDT
In force
27 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

County York County, NE

The radar

The Grand Island radar (KUEX), 104 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 5:15 PM CDTTSTM WND DMGBenedict, NEESTIMATED WIND SPEEDS OF 60 TO 70 MPH AROUND 515 PM. NUMEROUS TREE LIMBS UP TO 6 INCHES IN DIAMTER BROKEN.
Jul 5, 5:20 PM CDTTSTM WND DMGBenedict, NEESTIMATED WIND SPEEDS OF 60 TO 70 MPH AROUND 515 PM. NUMEROUS TREE LIMBS UP TO 6 INCHES IN DIAMTER BROKEN.
Jul 5, 5:25 PM CDTTSTM WND DMGWaco, NEMODERATE TREE DAMAGE IN THE TOWN OF WACO. MANY TREE BRANCHES DOWN WITH SOME A FOOT IN DIAMETER OR BIGGER.
Jul 5, 5:27 PM CDTTSTM WND GST 603 S Waco, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 4:47 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
939 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WFUS53 KGID 052203
TORGID
NEC185-052230-
/O.NEW.KGID.TO.W.0069.110705T2203Z-110705T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
503 PM CDT TUE JUL 5 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN YORK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 530 PM CDT

* AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR WACO...OR 8 MILES NORTHEAST OF YORK...AND
  MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WACO.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 357 AND 364.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4070 9747 4105 9764 4105 9741 4104 9737
      4070 9737
TIME...MOT...LOC 2203Z 332DEG 25KT 4092 9746
HAIL 1.50IN

$$
WESELY
2 follow-up statements
362 
WWUS53 KGID 052223
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
523 PM CDT TUE JUL 5 2011

NEC185-052230-
/O.CON.KGID.TO.W.0069.000000T0000Z-110705T2230Z/
YORK NE-
523 PM CDT TUE JUL 5 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN YORK COUNTY UNTIL
530 PM CDT...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 5 MILES SOUTHWEST OF UTICA...OR 11 MILES EAST OF
YORK...MOVING SOUTHEAST AT 30 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN YORK 
COUNTY...AND GENERALLY FROM THE WACO AREA EASTWARD. 

INTERSTATE 80 FROM THE WACO INTERCHANGE EAST IS INCLUDED IN THIS 
WARNING. 

TORRENTIAL RAINFALL...STRONG STRAIGHT LINE WINDS...AND LARGE HAIL 
WILL ALSO OCCUR WITH THIS STORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 4070 9747 4105 9764 4105 9741 4104 9737
      4070 9737
TIME...MOT...LOC 2222Z 332DEG 25KT 4080 9738
HAIL 1.50IN

$$
238 
WWUS53 KGID 052239
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
539 PM CDT TUE JUL 5 2011

NEC185-052247-
/O.EXP.KGID.TO.W.0069.000000T0000Z-110705T2230Z/
YORK NE-
539 PM CDT TUE JUL 5 2011

...THE TORNADO WARNING FOR EASTERN YORK COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING IS NO LONGER SHOWING SIGNS OF 
TORNADIC POTENTIAL IN THE WARNED AREA. A SEVERE THUNDERSTORM REMAINS 
IN EFFECT FOR MUCH OF YORK COUNTY...WHERE HIGH WINDS OF 60 MPH AND 
LARGE HAIL TO THE SIZE OF HALF DOLLARS ARE LIKELY. HEAVY RAIN OF 
1 TO 2 INCHES IN LESS THAN HOUR WILL BE COMMON ACROSS THE AREA. 

STAY INDOORS FOR PROTECTION FROM THE STORM. COMMUTERS ALONG 
INTERSTATE 80 SHOULD ANTICIPATE POOR VISIBILITY IN THE STORMS AS 
THEY DRIVE ACROSS YORK COUNTY. 

LAT...LON 4070 9747 4105 9764 4105 9741 4104 9737
      4070 9737
TIME...MOT...LOC 2223Z 332DEG 25KT 4079 9738

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jul 5, 3:40 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 5, 3:40 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
340 PM CDT TUE JUL 5 2011

.SHORT TERM...A QUASI STATIONARY FRONTAL BOUNDARY JUST SOUTH OF
THE NEBRASKA/SOUTH DAKOTA LINE THIS AFTERNOON...IS FINALLY SHOWING
SOME SIGNS OF SAGGING SOUTHWARD THE PAST HOUR. PLENTY OF INSTABILITY
OF AHEAD OF THIS BOUNDARY WITH LITTLE INHIBITION TO SPEAK OF...SHOULD
ALLOW FOR THE DEVELOPMENT OF SOME LOCALLY STRONG TO SEVERE
THUNDERSTORMS NEAR THE BOUNDARY AS IT PROGRESSES SOUTHWARD THROUGH
THE EVENING HOURS. CONVECTION HAS ALREADY BEGUN TO SHOW SOME SIGNS OF
INTENSIFICATION JUST TO THE NORTH OF THE LOCAL AREA THE PAST HALF
HOUR OR SO...AND EXPECT FURTHER ENHANCEMENT AS THE BOUNDARY PUSHES
INTO VERY UNSTABLE AIR TO THE SOUTH. EVENTHOUGH FREEZING LEVELS
ARE RELATIVELY HIGH THIS AFTERNOON...EXPECT SOME POTENTIALLY LARGE
HAIL WITH THE STRONGEST STORMS ALONG WITH VERY GUSTY WINDS. WITH
THIS BOUNDARY EXPECTED TO BE VERY SLOW MOVING AND ADDITIONAL
STORMS EXPECTED TO FIRE UP AND ORGANIZE ALONG THE BOUNDARY TO THE
WEST OF THE LOCAL AREA...EXPECT ACTIVE WEATHER TO PERSIST INTO THE
OVERNIGHT HOURS TONIGHT.

FORECAST FOR WEDNESDAY IS A BIT TRICKY AS IT WILL BE SOMEWHAT
DEPENDENT ON THE EXACT LOCAL OF AFOREMENTIONED FRONTAL BOUNDARY.
WITH THINKING THAT THIS FRONT WILL BE ACROSS CENTRAL OR SOUTHERN
KANSAS BY THE AFTERNOON HOURS WEDNESDAY...KEPT HIGHEST POPS TO THE
SOUTH...ALBEIT SUFFICIENT INSTABILITY AND MOISTURE WILL BE IN
PLACE TO JUSTIFY AT LEAST CHANCE POPS ACROSS THE ENTIRE FORECAST
AREA DURING THE DAY. SHOWER ACTIVITY IS THEN EXPECTED TO INCREASE
AGAIN OVERNIGHT WEDNESDAY INTO EARLY THURSDAY MORNING AS FORCING
FROM THE LOW LEVEL JET SHOULD HELP INCREASE COVERAGE OF STORMS
ACROSS THE LOCAL AREA.

.LONG TERM...THURSDAY THROUGH TUESDAY. ITS JULY AND THE WEATHER WILL
GENERALLY REFLECT THAT. AN UPPER LEVEL RIDGE ACROSS THE SOUTHERN
U.S. WILL GRADUALLY BUILD UPPER HEIGHTS INTO THE REGION THIS WEEKEND.
BY EARLY NEXT WEEK...THE FORECAST AREA IS AGAIN CLOSE ENOUGH TO A
WEAK SOUTHWEST FLOW WHICH MAY BRING A LITTLE BETTER SHOT FOR
RAINFALL.

FIRST...THERE IS PRETTY GOOD UNIFORMITY AMONGST MODELS THURSDAY WILL
SEE LINGERING SHOWERS/ISOLATED THUNDERSTORMS GRADUALLY WORKING
EAST/SOUTHEAST OF THE FORECAST AREA BY MID/LATE AFTERNOON. OVERALL
TIMING IS CONFINED TO THE DAYTIME AREAS...WITH THE BEST SHOT FOR RAIN
IN THE FAR SOUTHEAST FORECAST AREA. WITH THE PRECIPITATION AND CLOUDS
TEMPERATURES WILL HOLD BELOW NORMAL AND IN THE MIDDLE 80S ON
AVERAGE.

UPPER RIDGING INCREASES HEIGHTS SLIGHTLY FRIDAY/SATURDAY...AND THIS WAS
VIEWED AS A DRIER PERIOD THAN PREVIOUSLY FORECAST. ANY STORMS ALONG THE
WESTERN HIGH PLAINS WILL MIGRATE EAST...BUT STRUGGLE TO REACH EVEN
CENTRAL NEBRASKA. HAVE SCALED BACK RAIN CHANCES BOTH FRIDAY AND
SATURDAY. ON LATE SUNDAY...A WEAK SURFACE TROUGH/BOUNDARY MAY
FINALLY MAKE IT FAR ENOUGH EAST AND INTO THE FORECAST AREA AS THE UPPER
FLOW BECOMES A LITTLE MORE SOUTHWESTERLY IN NATURE. THIS THINKING LINGERS
INTO THE MONDAY/TUESDAY...AND SO THERE ARE A LITTLE BETTER...BUT NOT
MUCH BETTER...CHANCE FOR THUNDERSTORMS IN THE FORECAST FOR THIS TIME
FRAME. OVERALL...ITS A PRETTY STANDARD EARLY...VERY WARM...GENERALLY
MUGGY EARLY JULY WEEKEND.

AS HEIGHTS RISE...TEMPERATURES WILL BE ON THE RISE AS WELL BY
SATURDAY. TRIPLE DIGIT HEAT WILL BE COMMON AGAIN ACROSS THE SOUTHERN
FORECAST AREA...WITH PLENTY OF 90S ELSEWHERE. TEMPERATURES MAY SLIDE
BACK SOME SOME ACROSS THE NORTHERN FORECAST AS THE SURFACE TROUGH SAGS
INTO NORTHERN AREAS.

&&

.PREV DISCUSSION... /ISSUED 1253 PM CDT TUE JUL 5 2011/

AVIATION...18Z KGRI TAF. A COLD FRONT IS EXPECTED TO SAG
SOUTHWARD OVER THE NEXT FEW HOURS...BRINGING A CHANCE OF A VCTS OR
TSRA TO KGRI BY 05/22Z. TEMPO MVFR CIGS WILL BE POSSIBLE AS THIS
FRONT PASSES BY FROM 05/22Z-06/02Z IN A PASSING TSRA. MAY SEE A
SECOND ROUND OF CONVECTION TOWARDS EARLY MORNING...HOWEVER
CONFIDENCE IS NOT AS HIGH WITH THIS...SO CONTINUED WITH JUST A
PROB 30 GROUP AT THIS TIME. FOR WEDNESDAY...CLOUDY AND
OCCASIONALLY SHOWERY WEATHER IS EXPECTED FOR MUCH OF THE DAY AS
ADDITIONAL CONVECTION ATTEMPTS TO DEVELOP BEHIND THIS EVENINGS
COLD FRONT. WINDS WILL GENERALLY BE LESS THAN 15 KTS THROUGH THE
TIME PERIOD...SHIFTING FROM SOUTHEASTERLY TO MORE EASTERLY THIS
EVENING.

&&

.GID WATCHES/WARNINGS/ADVISORIES...

NE...NONE.
KS...NONE.

&&

SHORT TERM/AVIATION...ROSSI
LONG TERM...MORITZ
Hazardous weather outlook, Jul 5, 2:48 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
248 PM CDT TUE JUL 5 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
062000-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
248 PM CDT TUE JUL 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP
NEAR A QUASI STATIONARY FRONTAL BOUNDARY ALONG THE SOUTH
DAKOTA/NEBRASKA BORDER THIS AFTERNOON. THIS FRONTAL BOUNDARY IS
EXPECTED TO SLOWLY SAG SOUTHWARD THROUGH THE LATE AFTERNOON AND
EVENING HOURS...GENERATING SOME POTENTIALLY STRONG TO SEVERE
THUNDERSTORMS. SOME OF THESE THUNDERSTORMS MAY PRODUCE WIND GUSTS
TO AROUND 70 MPH...HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY
RAINFALL.

IN ADDITION...HEAT INDEX VALUES ARE EXPECTED TO HOVER IN THE LOW
100S ALONG AND SOUTH OF HIGHWAY 136 IN SOUTH CENTRAL NEBRASKA AND
ACROSS NORTH CENTRAL KANSAS THROUGH THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK
AREA DURING THE DAY ON WEDNESDAY...SOME OF WHICH MAY BE ON THE
STRONGER SIDE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING.
LINGERING...NON SEVERE...AND LESS WIDESPREAD THUNDERSTORMS ARE
EXPECTED DURING THE DAY THURSDAY.

A TYPICAL SUMMER PATTERN THEN SETS UP FOR THE REMAINDER OF THE
OUTLOOK PERIOD WITH SMALL CHANCES FOR THUNDERSTORMS FROM FRIDAY
NIGHT THROUGH MONDAY. INITIALLY...THE BEST SHOT FOR ANY LATE
AFTERNOON AND EVENING STORM DEVELOPMENT WILL GENERALLY BE WEST OF
HIGHWAY 281. BY SUNDAY NIGHT AND MONDAY...AN INCREASED RISK FOR
THUNDERSTORMS WILL SLIDE FURTHER SOUTHEAST...AND GENERALLY IMPACT
THE ENTIRE OUTLOOK AREA.

HOT TEMPERATURES OF NEAR 100 DEGREES ARE FORECAST FOR SATURDAY
THROUGH MONDAY ACROSS NORTH CENTRAL KANSAS...AND FAR SOUTHERN
NEBRASKA...WITH HEAT INDEX VALUES OF 98 TO 103 DEGREES EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ROSSI/MORITZ

In the hours before

Special weather statement, Jul 5, 4:09 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
409 PM CDT TUE JUL 5 2011

NEZ048-049-052200-
MERRICK NE-POLK NE-
409 PM CDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR POLK AND NORTHEASTERN MERRICK
COUNTIES UNTIL 500 PM CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A PAIR OF STRONG THUNDERSTORMS NEAR SILVER CREEK...OR 20 MILES
SOUTHWEST OF COLUMBUS...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OSCEOLA...
  STROMSBURG...
  SHELBY...

LAT...LON 4105 9736 4105 9776 4114 9783 4123 9783
      4131 9777 4131 9770 4139 9770 4135 9759
      4134 9759 4134 9758 4126 9736
TIME...MOT...LOC 2109Z 300DEG 20KT 4126 9766
Local storm report, Jul 5, 4:25 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
425 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND GST     OSCEOLA                 41.18N 97.55W
07/05/2011  E60 MPH          POLK               NE   CO-OP OBSERVER

            NICKEL SIZE HAIL

&&

WESELY
Local storm report, Jul 5, 4:26 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
426 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             OSCEOLA                 41.18N 97.55W
07/05/2011  E1.00 INCH       POLK               NE   CO-OP OBSERVER

&&

WESELY
Local storm report, Jul 5, 4:30 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
430 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             3 NE SHELBY             41.22N 97.39W
07/05/2011  E0.50 INCH       POLK               NE   CO-OP OBSERVER

            HAIL FELL FROM 415 TO 417 ALONG WITH HEAVY RAIN.

&&

NWS
Local storm report, Jul 5, 4:31 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
431 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             OSCEOLA                 41.18N 97.55W
07/05/2011  E1.50 INCH       POLK               NE   LAW ENFORCEMENT

&&

NWS
Local storm report, Jul 5, 4:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
458 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND GST     BENEDICT                41.01N 97.61W
07/05/2011  E60 MPH          YORK               NE   PUBLIC

            ESTIMATED 60 MILE PER HOUR WIND WITH THUNDERSTORM AND
            HEAVY RAIN. VISIBILITY HAS BEEN REDUCED TO ABOUT A BLOCK.

&&

NWS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 4:09 PM CDTSpecial Weather StatementGIDPolk51 min
Jul 5, 4:17 PM CDTSevere Thunderstorm WarningGIDPolk, York28 min
Jul 5, 4:32 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York43 min
Jul 5, 4:44 PM CDTSevere Thunderstorm WarningGIDPolk, York31 min
Jul 5, 5:01 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York44 min
Jul 5, 5:25 PM CDTFlash Flood WarningGIDPolk, York6 hr
Jul 5, 5:28 PM CDTSevere Thunderstorm WarningGIDYork17 min
Jul 5, 5:44 PM CDTSevere Thunderstorm WarningGIDFillmore, Hamilton, Polk, York37 min
Jul 5, 5:58 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton32 min
Jul 5, 6:32 PM CDTSpecial Weather StatementGIDClay, Fillmore43 min
Jul 5, 6:56 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore34 min

Nearby

Tornado Warnings in Nebraska, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.